# SDR AALA20100520MIA01

- Difficulty date: May 20, 2010
- Submitted: May 28, 2010
- Operation: Air carrier
- Aircraft: N937AN
- Make and model: Boeing 737823
- Aircraft serial: 30082
- Aircraft time: 30,286 hours, 12,625 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Disconnected
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY SLIDE PARTIALLY DISCONNECTED FROM RIGHT NUMBER ONE DOOR.  RE-SECURED SLIDE ON RIGHT NUMBER ONE DOOR.
